# SDR SWAA2025081492290

- Difficulty date: July 17, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSPAR RIB 3 HSS 111.10 AT 38 INCHES FROM FRONT SPAR (STIFFENER 4) RT HORIZONTAL STAB.   PERFORMED REPAIRED ON INSPAR RIB 3(STAB STA 111.10) AT 38 INCHES FROM FRONT SPAR RH HORIZONTAL STAB IAW SRM 55-10-09-2R-4 REPAIR 4.
